I was on the patch for about 6 months I got off it in august of this year and i got pregnant last month sept. I took a pregnancy test last week and it was positive, I took another one this monday and it was still positive but yesterday 10/22/08 I began too bleed. It began spotting dark brown with some mucus and so i put on a pantyliner, I called my doctor and he said not to worry that some women bleed while pregnant. he said to come see him today to do a blood pt. Last night I put on a pad to go to sleep just in case i blled heavily and when I woke up I had no blood but during today I bled some more, it was a lighter shade of red but now after a few hours it's much darker. I am at work but because i have some light cramping and bleeding i am sure that I am having a miscarriage. So it has crossed my mind that maybe the patch has caused this to happen. I will see my doctor today he is going to run some blood test and do a sono I will keep you posted, on the outcome..
Hi I was on the patch for two days. I got off because we decided to try to get pregnant, after i had my period I became pregnant but lost the baby. i don't kknow if the two are related. Is that what happened to you?
The same thing just happened to me! I got pregnant right after getting off the patch. I was almost 8 weeks along and I woke up one day to severe bleeding and cramping. Could the patch have caused it?
I just got on the patch about 4 weeks ago. Sunday I took the patch off to have my period. I had no period until Wednesday night. I had major cramping and then very heavy bleeding. I thought I had started my period until Friday night I had sever cramping again. I could hardly stand or walk. I went to the bathroom after feeling a rush of blood. After being on the toilet for 15 minutes of rushing blood, I passes a large egg like item which I now know was the gestation sac. Then my cramping stopped but the blood kept rushing out. I went to the ER and was told I just had a miscarriage. I would like to know if it was the patch that caused this to happen.
I had been on the patch & I started to have irregular periods so the gyno told me to go off of it & a few days later I ended up becoming pregnant. I am in my 6th week, I've had a few sonograms & there is no baby forming, only a sack. I have cramping slightly with blotchy light bleeding but nothing major. My gyno said it is most likely a miscarriage but since it's not miscarring on it's own, he may have to do a procedure. It seems like a trend with pregnancies & this patch. The company should explain a little more in detail what can happen when you get off the patch because obviously from what I am reading here, it has been happening quite often. I had been on the pill for years & when I went off this NEVER happened to me!!
The same thing happened to me! After being on the patch for 3 weeks, I took it off on Monday to have my period. I didn't start my period until Wednesday, and it seemed normal until that night, when I had extremely severe cramps--so bad I couldn't walk--and then passed a large clump of tissue, which I'm assuming was the gestatian sack (?). I think the patch was very likely related to this.
I believe this also happened to me. I have been off the patch for nearly five months, and have gotten two positive pregnancy tests, and then went on to have my period one to two weeks later, and it was very heavy...similar to early miscarriage.
I was on the patch for over 3 yrs. I stopped and waited 2 months my period was back in 2 months. So we started trying. I would have been about 5-6 weeks hadn't taken a test (on vacation but I was careful just incase). Well, one night I felt the worst cramping ever...almost as painful as mild contractions (this would have been 2nd child) and then the pain got worse. And I started spotting then bleeding heavily for me. And passed this tissue that the doctor said was a 6 week baby. I have waited 1 month before trying after this pregnancy and I am about 11 weeks along. And hoping this will last. With the increase of estrogen in the patch that bc pills don't have maybe your body was still effected. Best of luck with future pregnancies. :)
The same thing happened to me. I was on the patch for about 2.5 years. I stopped the patch after getting married and got pregnant right away. (This was my first pregnancy) I spotted at about 8 weeks, which progressivly began heavy bleeding, which led me to the hospital for a multitude of tests. The tests showed a baby that only made it to 5 weeks, with no heartbeat. I also had a miscarriage. I miscarried 9-11-06, and have waited until February after having a normal period not being on the patch. I am currently waiting to find out if I am pregnant or not. This company has some explaining to do. I know the media has covered stroke or blod clots caused by the patch, but what about miscarriage? I have suffered much grief after losing this baby! Answer I was on the patch for just over a year and when I stopped using it a week after my period I became pregnant. I had no problems or miscarriage.
I had a similar issue! After being on the patch for 4 years I went off right before my wedding. I had irregular period for months one of which included passing what I can only explain as a very small firm red sack that I assume was a fetus. It took a year of trying in total before I got pregnant and very quickly started bleeding and assumed I was miscarrying again. We went to the hospital and had tests and ultrasounds that confirmed a heartbeat and just assumed I was having a period. I spent the next 13 weeks bleeding regularly despite being seen regulary by an OBGYN and a specialist every 2 weeks. They could not explain it or help it. At 18 weeks I began to pass blood clots the size of clementines and I was placed on hospital bedrest where I continued to bleed consistantly until 20 weeks when my baby died in utero. It wasn't until my 6 week post partum visit that I was told they assumed it was placenta previa. I have never undertsood why an office of OBGYN's and specialists couldn't diagnosis before that point. I still to this day don't think that's what it was. I think there was a relation to the patch being used for an extended period of time.
Yes, early removel of the birth control patch may cause an early or late period. Since you weren't using effective birth control, take a pregnancy test if your period is late.
The birth control patch was approved by the FDA in 1992.
I know that this may not answer your question. I advise you to pick another form of birth control. I am a 5'7" and weighed 150lbs. While I was on the patch I became pregnant after 5 months of being on the patch.
Nausea is one of the possible side effects of the birth control patch. It usually calms down within the first three months of use.
Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.
Yes, you can swim if you're on the birth control patch.
Yes, the birth control patch is a hormonal method
Some women will notice increased breast size on hormonal birth control like the patch, pill, or ring. Most women will not have this side effect.
The birth control patch does not affect future fertility. People become pregnancy at the same rate after patch use as those who never used the patch or hormonal birth control.
There are no known drug interactions between NyQuil and the birth control patch
There are no known drug interactions between acetaminophen and the birth control patch
There are no known drug interactions between penicillin and the birth control patch.
There are no known drug interactions between dextromethorphan and the birth control patch
There are no known drug interactions between ciprofloxacin and the birth control patch.
The birth control patch is meant to prevent ovulation completely.
There are no known drug interactions between Concerta and the birth control patch.
There are no known drug interactions between klonopin and the birth control patch.
Yes, you can put on the birth control patch during your period.
You can get the birth control patch with a prescription at any pharmacy. The patch may also be available at your local family planning agency.
No, you can't reuse a birth control patch. When you remove a patch, whether on time or early, you should discard it as it is of no use.
Not as far as I am aware, you should tell your doctor about this.
Birth control patch
Normally you would start the birth control patch on the day you were scheduled to start the next pack of pills.
No, it shouldn't - if you have developed these signs after starting the patch, you need to contact your doctor immediately.